# SDR DALA2024022102376

- Difficulty date: February 3, 2024
- Submitted: February 21, 2024
- Operation: Air carrier
- Aircraft: N933AT
- Make and model: Boeing 717-200
- Aircraft serial: 55071
- Aircraft time: 53,635 hours, 38,435 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Drag Brace
- Part number: UNKNOWN
- Condition: Corroded
- Location: Nlg
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON DRAG BRACE BORE (LH TAPER PIN HOLE) AND CORROSION ON LH / RH (2 EA) TAPER PIN AT NLG. DRAG BRACE WAS REMOVED PER B717-200 AMM 32-22-05 000-802. SUMMARY OF NRC 00250: NLG DRAG BRACE ASSY WAS REPLACED PER B717-200 AMM 32-22-05. OPERATIONAL TEST OK. (LP #0185561)
